To those if you taking Verapamil, … are you also dealing with stomach issues? Although my dr has me taking 40 mg of protonix along with the verapamil, i wonder about continuing this med…i have had some success using this plus topamax and i dont want to change if its the “magic formula” for me, but am seeing a gastroenterologist tomorrow to check for possible issues related to “gerd” and a possible ulcer… eill know more soon, but UGH…no easy answers!! Anyone with similar issues? Thanks! Dee
Since being on verapamil I have had so many stomach issues I can not even begin to name them all…it’s been very tough. I’ve been on 240 mg’s for about 9 months. I too have wanted to come off it but it really does seem to be helping with the headaches (not the vertigo) so I’m also scared to stop taking it.
About 2 weeks ago I was convinced I had an ulcer. I have chronic constipation from it and have to take miralax almost daily. I get terrible gas pains, nausea, heartburn, reflux. There is not doubt in my mind it’s from the verapamil as I’ve never had gastrointestinal kind of issues before. It’s not a good time is it?
I don’t think you have an ulcer. Certainly do what you think you need to do but I’m in the same boat with that stinking drug. I’ve asked twice to come off it and the answer is always “it’s up to you”. I’m just too scared!